What Happens When You Overdose on Heroin?

 

Navigation:

 

Help Is Only A Phone Call Away

Call Now 855-227-9535

One of the things that make drug abuse and addiction extremely dangerous is the possibility of overdose. It’s an unfortunate reality that is often the result of taking drugs recreationally. Abusing any drug can make even the most beneficial medicine deadly.

But heroin is unlike its fellow opioids. It has no medical use at all. In fact, it is only known for being highly addictive. People take it because they know it will make them feel euphoric. This blissful high is what gets people addicted.

If you have a loved one who is abusing this drug, you should know that overdosing on heroin is a possibility. You need to be prepared for what could happen. And in this article, we will be discussing what could happen if a person overdoses on heroin.

Recognizing the signs and symptoms is one of the first steps towards seeking proper treatment.

How do you know if someone is Overdosing on Heroin?

overdose_heroin

If a person consumes too much heroin, it will promptly shut down. In many cases, this occurs in as fast as 10 minutes after the last intake. It is important to take note that heroin is an antidepressant, and just like other drugs of its kind, it will slow down the body’s function.

Abusing this drug by taking large doses for a prolonged period of time can increase the chances of permanent cessation of the body systems entirely.

Those who’ve been through heroin overdose report symptoms including dry mouth, muscle spasms, constipation, intense disorientation, intense drowsiness, and breathing difficulties. That last one is particularly dangerous if not treated immediately.

These symptoms are easy to self-diagnose. So if you have ingested heroin and then experience any of these abnormal sensations, seek medical assistance right away.

What is it like to Overdose on Heroin?

One common question regarding heroin overdose is: is it painful?

People have had mixed answers to this. But just like how every adverse effect encountered will vary from person to person, the way people experience heroin overdose will also be a case to case thing. The intensity and duration of such unpleasant effects will depend on a number of factors, including how long you have been taking the drug.

That said, physical pain is one of the many possible symptoms associated with heroin overdose.

Other common symptoms include vomiting, weak pulse, choking, constricted pupils, uncontrollable muscle movements, delirium, and unconsciousness.

Can You Die from a Heroin Overdose?

Deaths resulting from heroin overdoses are surprisingly common. You’ve heard of celebrities dying from a heroin overdose. You may even know someone who has gone through a heroin overdose. It’s a widespread problem that only proves the fact that addiction treatment is necessary.

Call 855-227-9535 Now To Check Your Insurance Benefits

And sadly, heroin overdose is just one part of the problem. A person who takes heroin regularly will get addicted. They will build up a tolerance for the drug. They will become physically dependent on it. They will experience withdrawal if they try to stop taking it.

A combination of medical detox and behavioral therapy is one of the best ways to fight heroin addiction. If you or someone you love is struggling with this serious condition, be sure to look for a drug treatment facility near you as soon as possible.

https://www.rehabnear.me/

Attachments
Fel

Related Post

thumbnail
hover

How Long Does Fentanyl Withdrawal Last?

  Navigation: Fentanyl Withdrawal: What You Need to Know Why is Treatment for Withdrawal Necessary? How Long Does it Last   As a p...

  • Posted by Fel
thumbnail
hover

Is Fentanyl a Controlled Substance?

  Navigation: Why was Fentanyl Made into a Schedule I Substance? Is It Really that Dangerous?   Fentanyl is a very potent painkill...

  • Posted by Fel
thumbnail
hover

11 million pounds of unwanted prescription...

Drugs come in different kinds and they have become so rampant in today’s time. Now, more and more people are abusing prescription drugs an...

  • Posted by Fel